Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 357, Number 2
HTML articles powered by AMS MathViewer

On the complexity of the integral closure
Bernd Ulrich and Wolmer V. Vasconcelos PDF
Trans. Amer. Math. Soc. 357 (2005), 425-442
Quantum cohomology of partial flag manifolds
Anders Skovsted Buch PDF
Trans. Amer. Math. Soc. 357 (2005), 443-458
A tracial quantum central limit theorem
Greg Kuperberg PDF
Trans. Amer. Math. Soc. 357 (2005), 459-471
On the behavior of the algebraic transfer
Robert R. Bruner, Lê M. Hà and Nguyễn H. V. Hưng PDF
Trans. Amer. Math. Soc. 357 (2005), 473-487
Moduli of suspension spectra
John R. Klein PDF
Trans. Amer. Math. Soc. 357 (2005), 489-507
Discrete Morse functions from lexicographic orders
Eric Babson and Patricia Hersh PDF
Trans. Amer. Math. Soc. 357 (2005), 509-534
Knot theory for self-indexed graphs
Matías Graña and Vladimir Turaev PDF
Trans. Amer. Math. Soc. 357 (2005), 535-553
Stein’s method and Plancherel measure of the symmetric group
Jason Fulman PDF
Trans. Amer. Math. Soc. 357 (2005), 555-570
Analysis on products of fractals
Robert S. Strichartz PDF
Trans. Amer. Math. Soc. 357 (2005), 571-615
On structurally stable diffeomorphisms with codimension one expanding attractors
V. Grines and E. Zhuzhoma PDF
Trans. Amer. Math. Soc. 357 (2005), 617-667
Dynamical systems disjoint from any minimal system
Wen Huang and Xiangdong Ye PDF
Trans. Amer. Math. Soc. 357 (2005), 669-694
Finite time blow-up for a dyadic model of the Euler equations
Nets Hawk Katz and Nataša Pavlović PDF
Trans. Amer. Math. Soc. 357 (2005), 695-708
The relationship between homological properties and representation theoretic realization of artin algebras
Osamu Iyama PDF
Trans. Amer. Math. Soc. 357 (2005), 709-734
On the Cohen-Macaulay modules of graded subrings
Douglas Hanes PDF
Trans. Amer. Math. Soc. 357 (2005), 735-756
The Dirichlet problem for harmonic maps from Riemannian polyhedra to spaces of upper bounded curvature
Bent Fuglede PDF
Trans. Amer. Math. Soc. 357 (2005), 757-792
A note on the hyperbolic 4–orbifold of minimal volume
Ruth Kellerhals PDF
Trans. Amer. Math. Soc. 357 (2005), 793-793
The Aronsson-Euler equation for absolutely minimizing Lipschitz extensions with respect to Carnot-Carathéodory metrics
Thomas Bieske and Luca Capogna PDF
Trans. Amer. Math. Soc. 357 (2005), 795-823
A theta function identity and its implications
Zhi-Guo Liu PDF
Trans. Amer. Math. Soc. 357 (2005), 825-835
Harnack inequalities for non-local operators of variable order
Richard F. Bass and Moritz Kassmann PDF
Trans. Amer. Math. Soc. 357 (2005), 837-850